# SDR RAAA97B2002

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1130-1176
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S4 STRUCTURAL/CPCP INSPECTION PER CARD S4 14106, FOUND BL 0 SEAT TRACK CORRODED FROM BS 1130 TO 1176. REPLACED AND SPLICED CENTER SEAT TRACK PER SRM 53-10-5.
